# SDR UPS97822667

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4611067
- Condition: Corroded
- Location: Bs 70-80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, INTERCOSTAL AT S-27R BETWEEN FS 70-80 IS CORRODED ON UPPER AND LOWER SIDES.  REMOVED AND REPLACED STRINGER END FITTING IAW SRM 51-1-21, 51-1-20D (INTERCOSTAL WITHIN LIMITS).
